# SDR DALA2016110808337

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Structure
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GROUND CONDITIONED AIR ACCESS CUT OUT.  REPLACED PER ETI-17-16-147 REV ORIGINAL, ER/A 551737-14 REV ORIGINAL, AND SRM 51-41-02 AND 51-41-08.
